- 07-10-2006, 10:14 AM
Guys i have been having pretty massive headaches for a while and i think it might be from high blood pressure. I was using m1 about six months ago , i used it about 4-5 weeks then using primo and currently using winny . I know this stuff drives my blood pressure up , its about 140/100 last i checked but these headaches are driving me insaine. My energy level has really been down also and i really have to make my self get pumped for my workouts . I been thinking about going to get a multi vitiman like mega men or somthing like that for energy and maybe help with these headaches. My body weight went from 275 to 290 in the last six months i love the size but i dont think its worth this i cant even think strait. I am just being honest guys and putting my self out there maybe some body knows what i mean . tks
- 07-10-2006, 10:22 AM
It means stop taking the **** and go see a doctor...Your distolic is 100+ and you're asking for advice here? **** tylanol man, you need to get bloodwork done and a check up.
- 07-10-2006, 12:37 PM
Maybe u should just keep doing what u r doing now, so u can be a 290 lb. DEAD GUY. Be smart and do what Jayhawk suggested........
07-10-2006, 01:26 PM
07-10-2006, 01:47 PM
Wow...All internet Warriordom aside, as Jay mentioned your distolic is 100, which is the more important number to watch while on AAS. You need to stop immediately before you cause irreprable harm to your body.
And take it easy, they were both trying to help.
Similar Forum Threads
- By Polish_Oak in forum AnabolicsReplies: 7Last Post: 01-17-2005, 08:21 PM
- By Grant in forum AnabolicsReplies: 25Last Post: 07-30-2004, 01:11 AM
- By Lean One in forum AnabolicsReplies: 12Last Post: 02-18-2004, 09:35 AM
- By windwords7 in forum AnabolicsReplies: 5Last Post: 06-17-2003, 08:06 PM
- By Supa Freek 420 in forum Exercise ScienceReplies: 5Last Post: 03-07-2003, 01:39 AM